# SDR SWAA2022032910005

- Difficulty date: October 2, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N230WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34592
- Aircraft time: 47,907 hours, 28,498 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Out Of Tolerance
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED LEADING EDGE SKIN ONLY HOLES #20;21;22;AND 23 SKIN HOLES OUT OF ROUND / REPAIRED PER EA 1-757-16580 AND SRM 57-41-01-2R-7. SEE WIP'S FOR INDIVIDUAL STEPS.
